# SDR DL777060929

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 29,833 hours, 4,605 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 28,730 hours, 4,573 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: TRENT89517
- Part serial: 051177
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 28,730 hours, 4,573 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SHOWED TREND SHIFT.  C/W BORO OF HPC COMPRESSOR. FOUND 6TH STAGE PC COMPLETELY FO OUT. OUT OF LIMITS IAW MM.  NR 1 ENG S/N 51177 ENG CHANGE REQUIRED.  C/W ENG CHANGE IAW TRANS 11T003.
